# SDR ASAA2019032428759

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 25,223 hours, 8,260 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Part serial: PA785713
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 25,220 hours, 8,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 ENGINE FAN BLADE LUBE NR 8 BLADE CU-NI MISSING MORE THAN LIMITS. GROUNDED - YES. REMOVED AND REPLACED NR 8 AND NR 20 FAN BLADE PAIR ON NR 2 ENGINE REF T/C 78472010.
